# SDR COMA0260048

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 13,604 hours, 12,900 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5285 CONFIG AILERONS AND CONFIG TRIM AURAL WARNING DURING T/O.COULD NOT DUPLICATE.  TEST OF AILERON TRIM SYSTEM WAS NORMAL.
